RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1988, Volume 136(178), Number 2(6), Pages 178–186 (Mi msb1735)  

This article is cited in 8 scientific papers (total in 8 papers)

On the removal singularities of integrable CR functions

A. M. Kytmanov


Abstract: This article is concerned with the problem of the removal of singularities of CR functions $f\in L^1(\Gamma)$, where $\Gamma$ is a smooth generating manifold in a domain $\Omega$ in $\mathbf C^n$. Under appropriate conditions on the Levi form of this manifold an analog of the Riemann removable singularities theorem for holomorphic functions is established.
Bibliography: 12 titles.

Full text: PDF file (481 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1989, 64:1, 177–185

Bibliographic databases:

UDC: 517.55
MSC: Primary 32D20; Secondary 32F25
Received: 20.04.1986

Citation: A. M. Kytmanov, “On the removal singularities of integrable CR functions”, Mat. Sb. (N.S.), 136(178):2(6) (1988), 178–186; Math. USSR-Sb., 64:1 (1989), 177–185

Citation in format AMSBIB
\Bibitem{Kyt88}
\by A.~M.~Kytmanov
\paper On the removal singularities of integrable CR~functions
\jour Mat. Sb. (N.S.)
\yr 1988
\vol 136(178)
\issue 2(6)
\pages 178--186
\mathnet{http://mi.mathnet.ru/msb1735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954923}
\zmath{https://zbmath.org/?q=an:0668.32014|0648.32008}
\transl
\jour Math. USSR-Sb.
\yr 1989
\vol 64
\issue 1
\pages 177--185
\crossref{https://doi.org/10.1070/SM1989v064n01ABEH003301}


Linking options:
  • http://mi.mathnet.ru/eng/msb1735
  • http://mi.mathnet.ru/eng/msb/v178/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Kytmanov, “Holomorphic extension of CR-functions with singularities on a hypersurface”, Math. USSR-Izv., 37:3 (1991), 681–691  mathnet  crossref  mathscinet  zmath  adsnasa
    2. A. M. Kytmanov, T. N. Nikitina, “Holomorphic extension of $CR$-functions with singularities on a generic manifold”, Russian Acad. Sci. Izv. Math., 40:3 (1993), 623–635  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. M. Kytmanov, T. N. Nikitina, “On the removable singularities of CR functions given on a generic manifold”, Annali di Matematica, 167:1 (1994), 165  crossref  mathscinet  zmath  isi  elib
    4. Kytmanov A., Rea C., “Removal of Singularities of Integrable Cr Functions Lying on the Holder Peak Sets”, Dokl. Akad. Nauk, 341:1 (1995), 22–23  mathnet  mathscinet  zmath  isi
    5. Merker J., Porten E., “On Removable Singularities for Integrable Cr Functions”, Indiana Univ. Math. J., 48:3 (1999), 805–856  crossref  mathscinet  zmath  isi
    6. S. G. Myslivets, “Analiticheskoe predstavlenie $CR$-funktsii na giperpoverkhnostyakh s osobennostyami”, Fundament. i prikl. matem., 8:4 (2002), 1069–1090  mathnet  mathscinet  zmath  elib
    7. Kytmanov A. Myslivets S. Tarkhanov N., “Removable Singularities of Cr Functions on Singular Boundaries”, Math. Z., 242:3 (2002), 491–515  crossref  mathscinet  zmath  isi
    8. Kytmanov A. Myslivets S. Tarkhanov N., “Analytic Representation of Cr Functions on Hypersurfaces with Singularities”, Math. Nachr., 244 (2002), 170–183  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:152
    Full text:41
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019